# SDR ASAA2013022093950

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 60,556 hours, 39,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS WHITE LIGHT COVER NEXT TO PHONE/ OUTSIDE FWD F/A JUMPSEAT KEEPS FALLING OFF. ATTACHED & SECURED FWD ENTRY EMERGENCY EXIT LT COVER. OPS CHECKED NORMAL.
